# SDR DALA12014060977

- Difficulty date: November 23, 2012
- Submitted: November 28, 2012
- Operation: Air carrier
- Aircraft: N977DL
- Make and model: Doug MD-88
- Aircraft serial: 53258
- Aircraft time: 57,577 hours, 42,503 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF RT WING LOWER SPAR CAP INSPECTION FOUND CRACK IN LOWER SPAR CAP EMANATING FROM INBD LOWER FLAP FITTING HOLE AT XRS=164.00. REF WC NR 5710-01110-0502.  STOP DRILLED BOTH ENDS OF CRACK IAW DWG J060271. PERFORMED HFEC INSPECTION AT BOTH ENDS OF STOP DRILLED IAW DWG J060271.   REPAIRED CRACK IAW AMDS WORK CARD 5710-01110-0601 AND NR CARD 013.
